# SDR IPXA2015040887886

- Difficulty date: March 12, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 49,984 hours, 10,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pulley Bracket
- Part number: ARH0475501
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FLAP FOLLOW-UP CABLE PULLEY BRACKET CHAFE DAMAGE.  REPAIRED FOLLOW-UP CABLE PULLEY BRACKET IAW EA 011-2710-01-A5766, REV IR AND EO MD11-2710-57045-A.
